# SDR AALA20131211006

- Difficulty date: December 5, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 46,807 hours, 22,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT HAND CUSP FROM STATIONS 500 TO 503.  DAMAGE WAS REMOVED & DOUBLER INSTALLED IAW AARD 53-20-00-16.
